Characteristic bisingular equations in spaces of summable functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 115-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_2_a13,
author = {I. B. Simonenko},
title = {Characteristic bisingular equations in spaces of summable functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {115--120},
year = {1974},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_2_a13/}
}
I. B. Simonenko. Characteristic bisingular equations in spaces of summable functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 115-120. http://geodesic.mathdoc.fr/item/IVM_1974_2_a13/